Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Algebraic curves in $ {\bf R}{\rm P}(1)\times{\bf R}{\rm P}(1)$


Author: Patrick Gilmer
Journal: Proc. Amer. Math. Soc. 113 (1991), 47-52
MSC: Primary 14P25; Secondary 14G27, 57M99
DOI: https://doi.org/10.1090/S0002-9939-1991-1062388-5
MathSciNet review: 1062388
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We derive the analogs for curves in $ RP(1) \times RP(1)$ of Fiedler's congruence for curves in $ RP(2)$. We also prove a result on the complex orientations of dividing curves in $ RP(1) \times RP(1)$.


References [Enhancements On Off] (What's this?)

  • [B] E. H. Brown, Jr., Generalizations of the Kervaire invariant, Ann. of Math. (2) 95 (1972), 368-384. MR 0293642 (45:2719)
  • [F] T. Fiedler, New congruences in the topology of real plane algebraic curves, Soviet Math. Dokl. 27 (1983), 566-568. MR 705196 (85b:14039)
  • [GM] L. Guillou and A. Marin, Une extension d'un theoreme de Rohlin sur la signature, C. R. Acad. Sci. Paris 285 (1977), 95-97. MR 0440566 (55:13440)
  • [Ma] A. Marin, Quelques remarques sur les courbes algebriques planes reeles, Publ. Math. Univ. Paris VII 9 (1980), 51-86. MR 700836 (84k:14022)
  • [M1] S. Matsuoka, Nonsingular algebraic curves in $ R{P^1} \times R{P^1}$, Trans. Amer. Math. Soc. (to appear). MR 986695 (91f:14054)
  • [M2] -, The configurations of the $ M$-curves of degree (4,4) in $ R{P^1} \times R{P^1}$ and periods of real $ K3$ surfaces, Hokkaido Math. J. 19 (1990), 359-376.
  • [R] V. A. Rokhlin, Complex orientations of real algebraic curves, Funct. Anal. Appl. 8 (1974), 71-75. MR 0368044 (51:4286)
  • [V] O. Ya Viro, Progress in the topology of real algebraic varieties over the last six years, Russian Math. Surv. 41 (1986), 55-82. MR 854239 (87m:14023)
  • [W] G. Wilson, Hilbert's sixteenth problem, Topology 17 (1978), 53-73. MR 0498591 (58:16684)
  • [Z1] V. I. Zvonilov, Complex topological characteristics of real algebraic curves on surfaces, Funct. Anal. Appl. 16 (1982), 202-204. MR 674013 (84h:14033)
  • [Z2] -, Complex orientations of real algebraic curves with singularities, Soviet Math. Dokl. 27 (1983), 14-17.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14P25, 14G27, 57M99

Retrieve articles in all journals with MSC: 14P25, 14G27, 57M99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1062388-5
Keywords: Real algebraic curve, Brown invariant, complex orientation
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society